Common fixed points for
nonexpansive type mappings in convex and probabilistic convex metric spaces
Novi Sad Journal of Mathematics, Tome 16 (1986) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1986_16_1a_5,
author = {Xie Ping Ding},
title = {Common fixed points for
nonexpansive type mappings in convex and probabilistic convex metric spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {73-84},
year = {1986},
volume = {16},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1986_16_1a_5/}
}
Xie Ping Ding. Common fixed points for nonexpansive type mappings in convex and probabilistic convex metric spaces. Novi Sad Journal of Mathematics, Tome 16 (1986) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1986_16_1a_5/